Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Difference and functional equations, recurrence relations")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1903

  • Page / 77
Export

Selection :

  • and

Riordan paths and derangementsCHEN, William Y. C; DENG, Eva Y. P; YANG, Laura L. M et al.Discrete mathematics. 2008, Vol 308, Num 11, pp 2222-2227, issn 0012-365X, 6 p.Article

On the existence and uniqueness of locally analytic invertible solutions of a system of nonlinear functional equationsKAZANTZIS, Nikolaos.Journal of computational and applied mathematics. 2002, Vol 146, Num 2, pp 301-308, issn 0377-0427Article

Study of a class of generalized elliptic type integralsGARG, Mridula; KATTA, Vimal; KALLA, Shyam L et al.Applied mathematics and computation. 2002, Vol 131, Num 2-3, pp 607-613, issn 0096-3003Article

Characterization of consistency of some numerical schemes for the stochastic HJB equationBONNANS, F; ZIDANI, H.Optimal control and partial differential equation. Conference. 2001, pp 427-438, isbn 1-58603-096-5Conference Paper

Flux limiters fourth and sixth order high resolution method for hyperbolic conservation lawsISMAIL, H. N. A; ZAID, F. A. A.International journal of computer mathematics. 2000, Vol 75, Num 1, pp 71-96, issn 0020-7160Article

Parallel solution of linear recurrence systemsPAPRZYCKI, M; STPICZYNSKI, P.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 5-8, issn 0044-2267, SUP2Conference Paper

An effective numerical technique for solving a special class of ordinary difference equationsRYABEN'KII, V. S; TSYNKOV, S. V.Applied numerical mathematics. 1995, Vol 18, Num 4, pp 489-501, issn 0168-9274Article

Fundamentallösung der zweidimensionalen «singulären» Differenzengleichung = Fundamental solution of a two dimensional singular difference equationVEIT, J.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 8, pp 362-364, issn 0044-2267Article

Fast computation of solutions of linear difference equation by Er's ruleER, M. C.Information sciences. 1992, Vol 62, Num 1-2, pp 1-11, issn 0020-0255Article

Some regularity properties of algorithms and additive functions with respect to themDAROCZY, Z; MAKSA, G; SZABO, T et al.Aequationes mathematicae (Printed ed.). 1991, Vol 41, Num 1, pp 111-118, issn 0001-9054, 8 p.Article

Asymptotic equivalence of neutral and infinite retarded differential equationsHADDOCK, J. R; KRISZTIN, T; JIANHONG WU et al.Nonlinear analysis. 1990, Vol 14, Num 4, pp 369-377, issn 0362-546XArticle

The distribution of the zeros of certain orthogonal polynomialsMERCER, A. M.Journal of approximation theory. 1990, Vol 60, Num 2, pp 183-187, issn 0021-9045Article

Singular perturbations for coupled second order boundary value difference systemsJODAR, L; MORERA, J. L.International journal of computer mathematics. 1990, Vol 35, Num 1-4, pp 185-193, issn 0020-7160, 9 p.Article

On the nonvanishing of homogeneous product sumsTURNWALD, G; LEWIS, D. J.Journal of number theory (Print). 1989, Vol 32, Num 2, pp 257-262, issn 0022-314XArticle

Regularity properties of functional equations and inequalitiesGROSSE-ERDMANN, K.-G.Aequationes mathematicae (Printed ed.). 1989, Vol 37, Num 2-3, pp 233-251, issn 0001-9054Article

Un algorithme rapide pour le calcul de transformées de Legendre-Fenchel discrètes = A fast algorithm for the computation of the discrete Legendre-Fenchel transformBRENIER, Y.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 308, Num 20, pp 587-589, issn 0764-4442Article

A uniqueness theorem for harmonic functions on half-spacesARMITAGE, D. H.Glasgow mathematical journal. 1989, Vol 31, Num 2, pp 189-191, issn 0017-0895Article

On the computation of finite invariant sets of mappingsGELMAN, A; RHEINBOLDT, W. C.Mathematics of computation. 1989, Vol 52, Num 186, pp 545-551, issn 0025-5718Article

On variational inequalities for fuzzy mappingsSHIH-SEN CHANG; YUAN-GUO ZHU.Fuzzy sets and systems. 1989, Vol 32, Num 3, pp 359-367, issn 0165-0114Article

Uncertainty principles and signal recoveryDONOHO, D. L; STARK, P. B.SIAM journal on applied mathematics (Print). 1989, Vol 49, Num 3, pp 906-931, issn 0036-1399Article

Parallel algorithms for initial-value problems for difference and differential equationsBELLEN, A; ZENNARO, M.Journal of computational and applied mathematics. 1989, Vol 25, Num 3, pp 341-350, issn 0377-0427, 10 p.Article

An explicit modular equation in two variables for Q (√3)COHN, H; DEUTSCH, J.Mathematics of computation. 1988, Vol 50, Num 182, pp 557-568, issn 0025-5718Article

Applications of the proximity map to fixed point theorems in Hilbert spaceTZU-CHU LIN; CHI-LIN YEN.Journal of approximation theory. 1988, Vol 52, Num 2, pp 141-148, issn 0021-9045Article

Asymptotic properties of orthogonal polynomials from their recurrence formula. IIVAN ASSCHE, W.Journal of approximation theory. 1988, Vol 52, Num 3, pp 322-338, issn 0021-9045Article

Fast Fourier transformation based on number theoretic transformsADHAMI, R; POLGE, R. J.Journal of the Franklin Institute. 1988, Vol 325, Num 5, pp 547-557, issn 0016-0032Article

  • Page / 77